American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc. 142 (2014) 2543-2558.
Abstract, references, and article information   
View Article: PDF

[2] A. Meziani. Nonrigidity of a class of two dimensional surfaces with positive curvature and planar points. Proc. Amer. Math. Soc. 141 (2013) 2137-2143.
Abstract, references, and article information   
View Article: PDF

[3] Mohammad Ghomi and Ralph Howard. Normal curvatures of asymptotically constant graphs and Carath\'{e}odory's conjecture. Proc. Amer. Math. Soc. 140 (2012) 4323-4335.
Abstract, references, and article information   
View Article: PDF

[4] Francisco Fontenele. Heinz type estimates for graphs in Euclidean space. Proc. Amer. Math. Soc. 138 (2010) 4469-4478. MR 2680071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mohammad Ghomi. A Riemannian four vertex theorem for surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 293-303. MR 2729091.
Abstract, references, and article information   
View Article: PDF

[6] Vladimir I. Oliker. A characterization of revolution quadrics by a system of partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 4075-4080. MR 2679628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Hug. Nakajima's problem for general convex bodies. Proc. Amer. Math. Soc. 137 (2009) 255-263. MR 2439448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John McCuan. Positively curved surfaces with no tangent support plane. Proc. Amer. Math. Soc. 133 (2005) 263-273. MR 2086219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ildefonso Castro and Francisco Urbano. A characterization of the Lagrangian pseudosphere. Proc. Amer. Math. Soc. 132 (2004) 1797-1804. MR 2051144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] José A. Gálvez and Antonio Martínez. Estimates in surfaces with positive constant Gauss curvature. Proc. Amer. Math. Soc. 128 (2000) 3655-3660. MR 1778281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matthieu Fradelizi. Sectional bodies associated with a convex body. Proc. Amer. Math. Soc. 128 (2000) 2735-2744. MR 1664362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Atsushi Fujioka. Surfaces with harmonic inverse mean curvature in space forms. Proc. Amer. Math. Soc. 127 (1999) 3021-3025. MR 1600144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Makoto Sakaki. Hamiltonian stationary normal bundles of surfaces in $\mathbf R^3$. Proc. Amer. Math. Soc. 127 (1999) 1509-1515. MR 1473678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Manuel Barros. General helices and a theorem of Lancret. Proc. Amer. Math. Soc. 125 (1997) 1503-1509. MR 1363411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Thomas Ivey. Surfaces with orthogonal families of circles . Proc. Amer. Math. Soc. 123 (1995) 865-872. MR 1246529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Th. Hasanis and Th. Vlachos. A local classification of $2$-type surfaces in $S\sp 3$ . Proc. Amer. Math. Soc. 112 (1991) 533-538. MR 1059626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stephen Semmes. Hypersurfaces in ${\bf R}\sp n$ whose unit normal has small BMO norm . Proc. Amer. Math. Soc. 112 (1991) 403-412. MR 1065093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wen Xiong Chen. A Tr\"udinger inequality on surfaces with conical singularities . Proc. Amer. Math. Soc. 108 (1990) 821-832. MR 990415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nobuko Takeuchi. A closed surface of genus one in $E\sp 3$ cannot contain seven circles through each point . Proc. Amer. Math. Soc. 100 (1987) 145-147. MR 883418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paris Pamfilos. A remark concerning a mechanical characterization of the sphere . Proc. Amer. Math. Soc. 96 (1986) 648-650. MR 826496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Giacomo Saban. A characteristic property of the sphere . Proc. Amer. Math. Soc. 86 (1982) 123-125. MR 663880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. H. Kronheimer and P. B. Kronheimer. Kakutani's theorem for real-valued maps on a compact surface . Proc. Amer. Math. Soc. 85 (1982) 256-260. MR 652453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edgar Kann. Glidebending of general caps: an infinitesimal treatment . Proc. Amer. Math. Soc. 84 (1982) 247-255. MR 637178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tilla Klotz Milnor. Mapping surfaces harmonically into $E\sp{n}$ . Proc. Amer. Math. Soc. 78 (1980) 269-275. MR 550511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Jha. A four-vertices theorem for ruled surfaces . Proc. Amer. Math. Soc. 52 (1975) 343-344. MR 0375096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Erwin Kreyszig and Alois Pendl. Spherical curves and their analogues in affine differential geometry . Proc. Amer. Math. Soc. 48 (1975) 423-428. MR 0365369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yung Chow Wong. Erratum to: ``On an explicit characterization of spherical curves'' . Proc. Amer. Math. Soc. 38 (1973) 668. MR 0312402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Chorng-shi Houh. Surfaces with maximal Lipschitz-Killing curvature in the direction of mean curvature vector . Proc. Amer. Math. Soc. 35 (1972) 537-542. MR 0301645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yung Chow Wong. On an explicit characterization of spherical curves . Proc. Amer. Math. Soc. 34 (1972) 239-242. MR 0295224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia